# SDR SWAA2015100144417

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 63C26300
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUCTURE INTERFACE FITTING CRACKED, BETWEEN WBL 185 - 201.  R & R FITTING IAW SRM & DWG.
